# SDR AALA202111223649

- Difficulty date: March 23, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737*
- Aircraft serial: 31230
- Aircraft time: 15,548 hours, 6,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON T-CAP FRAME UNDER AFT INBD LAVATORY MOUNT FITTING AT STA 947.5 AND LBL 24.75, MEASURING L=1.2 IN, W=0.85 IN, D=0.065 IN. ACCOMPLISHED PERMANENT REINFORCING REPAIR IAW SRM 53-70-51 AND EA331886.
